# SDR ASOA201807157125

- Difficulty date: July 15, 2018
- Submitted: July 15, 2018
- Operation: Air carrier
- Make and model: Emb EMB-145XR
- Aircraft serial: 145864
- Aircraft time: 36,254 hours, 22,371 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS A/C IS IN C-CHECK WHEN INSPECTION FOUND A DENT IN THE FUSELAGE AT FRAME 3 ON THE LEFT NOSE PANEL. ALL WORK WAS ACCOMPLISHED IAW ECTC2018-070081. A/C WILL BE RELEASED AT THE END OF THE CHECK.
